Note on the Solution of the Quartic Equation ..........
Mathematische Annalen, Tome 1 (1869), pp. 54-55
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1869__1_156396,
author = {A. Cayley},
title = {Note on the {Solution} of the {Quartic} {Equation} ..........},
journal = {Mathematische Annalen},
pages = {54--55},
year = {1869},
volume = {1},
zbl = {02.0053.01},
url = {http://geodesic.mathdoc.fr/item/MAN_1869__1_156396/}
}
A. Cayley. Note on the Solution of the Quartic Equation ........... Mathematische Annalen, Tome 1 (1869), pp. 54-55. http://geodesic.mathdoc.fr/item/MAN_1869__1_156396/